# SDR 2008UALA02052

- Difficulty date: April 8, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 24,807 hours, 9,766 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Frayed
- Location: Oxygen System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O O2 MASK GREEN HOSE FRAYED.  SWAPPED WITH 1ST OBS POSTION AND LATER REPLACED ASSY.
